zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Generalized nonsmooth invexity over cones in vector optimization. (English) Zbl 1175.90365
Summary: $k$-nonsmooth quasi-invex and (strictly or strongly) $k$-nonsmooth pseudo-invex functions are defined. By utilizing these new concepts, the Fritz-John type and Kuhn-Tucker type necessary optimality conditions and number of sufficient optimality conditions are established for a nonsmooth vector optimization problem wherein Clarke’s generalized gradient is used. Further a Mond Weir type dual is associated and weak and strong duality results are obtained.

MSC:
90C29Multi-objective programming; goal programming
90C46Optimality conditions, duality
WorldCat.org
Full Text: DOI
References:
[1] Bector, C. R.; Chandra, S.; Bector, M. K.: Sufficient optimality conditions and duality for a quasiconvex programming problem, Journal of optimization theory and applications 59, No. 2, 209-221 (1988) · Zbl 0628.90065
[2] Clarke, F. H.: Optimization and nonsmooth analysis, (1983) · Zbl 0582.49001
[3] Craven, B. D.: Invex functions and constrained local minima, Bulletin of australian mathematical society 24, 357-366 (1981) · Zbl 0452.90066 · doi:10.1017/S0004972700004895
[4] Craven, B. D.; Yang, X. Q.: A nonsmooth version of alternative theorem and nonsmooth multiobjective programming, Utilitas mathematics 40, 117-128 (1991) · Zbl 0749.90063
[5] Giorgi, G.; Guerraggio, A.: The notion of invexity in vector optimization: smooth and nonsmooth case, (1997) · Zbl 0953.90049
[6] Hanson, M. A.: On sufficiency of the Kuhn -- Tucker conditions, Journal of mathematical analysis and applications 80, 545-550 (1981) · Zbl 0463.90080 · doi:10.1016/0022-247X(81)90123-2
[7] Kaul, R. N.; Kaur, Surjeet: Optimality criteria in nonlinear programming involving nonconvex functions, Journal of mathematical analysis and applications 105, No. 1, 104-112 (1985) · Zbl 0553.90086 · doi:10.1016/0022-247X(85)90099-X
[8] Khurana, Seema: Symmetric duality in multiobjective programming involving generalized cone-invex functions, European journal of operational research 165, 592-597 (2005) · Zbl 1062.90059 · doi:10.1016/j.ejor.2003.03.004
[9] Lalitha, C. S.: Generalized nonsmooth invexity in multiobjective programming, International journal of management and systems 11, No. 2, 183-198 (1995)
[10] Mangasarian, O. L.: Nonlinear programming, (1969) · Zbl 0194.20201
[11] Reiland, T. W.: Generalized invexity for nonsmooth vector valued mappings, Numerical functional analysis and optimization 10, 1191-1202 (1989) · Zbl 0679.90071 · doi:10.1080/01630568908816352
[12] Yen, N. D.; Sach, P. H.: On locally Lipschitz vector valued invex functions, Bulletin of australian mathematical society 47, 259-271 (1993) · Zbl 0786.90054 · doi:10.1017/S0004972700012491